Alert archive / Maine / Gale Warnings in 2009
Gale Warning 13, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Mar 10, 2009, 3:15 PM EDT. It took effect at Mar 11, 2009, 10:00 AM EDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2009, 3:15 PM EDT (19:15 UTC)
- In effect from
- Mar 11, 2009, 10:00 AM EDT
- Expired
- Mar 12, 2009, 9:32 AM EDT
- In force
- 24 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
393 WHUS71 KCAR 101915 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 315 PM EDT TUE MAR 10 2009 ANZ050>052-110315- /O.NEW.KCAR.GL.W.0013.090311T1400Z-090312T0200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 315 PM EDT TUE MAR 10 2009 ...GALE WARNING IN EFFECT FROM 10 AM TO 10 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
7 follow-up statements
128 WHUS71 KCAR 110105 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 905 PM EDT TUE MAR 10 2009 ANZ050>052-110915- /O.CON.KCAR.GL.W.0013.090311T1400Z-090312T0200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 905 PM EDT TUE MAR 10 2009 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING WHICH REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORTON
266 WHUS71 KCAR 110659 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 259 AM EDT WED MAR 11 2009 ANZ050>052-111500- /O.EXT.KCAR.GL.W.0013.090311T1400Z-090312T0500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 259 AM EDT WED MAR 11 2009 ...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EDT THURSDAY... THE GALE WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE
865 WHUS71 KCAR 111417 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1017 AM EDT WED MAR 11 2009 ANZ050>052-112230- /O.CON.KCAR.GL.W.0013.000000T0000Z-090312T0500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1017 AM EDT WED MAR 11 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
177 WHUS71 KCAR 111939 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 339 PM EDT WED MAR 11 2009 ANZ052-120345- /O.CAN.KCAR.GL.W.0013.000000T0000Z-090312T0500Z/ /O.NEW.KCAR.SC.Y.0024.090311T1939Z-090312T2200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 339 PM EDT WED MAR 11 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-120345- /O.EXT.KCAR.GL.W.0013.000000T0000Z-090312T0400Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 339 PM EDT WED MAR 11 2009 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
006 WHUS71 KCAR 120200 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1000 PM EDT WED MAR 11 2009 ANZ050-051-120900- /O.EXT.KCAR.GL.W.0013.000000T0000Z-090312T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1000 PM EDT WED MAR 11 2009 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT THURSDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-121000- /O.CON.KCAR.SC.Y.0024.000000T0000Z-090312T2200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1000 PM EDT WED MAR 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
091 WHUS71 KCAR 120702 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 302 AM EDT THU MAR 12 2009 ANZ052-121500- /O.UPG.KCAR.SC.Y.0024.000000T0000Z-090312T2200Z/ /O.EXB.KCAR.GL.W.0013.000000T0000Z-090312T1500Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 302 AM EDT THU MAR 12 2009 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ050-051-121500- /O.EXT.KCAR.GL.W.0013.000000T0000Z-090312T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 302 AM EDT THU MAR 12 2009 ...GALE WARNING NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE GALE WARNING IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE
573 WHUS71 KCAR 121332 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 932 AM EDT THU MAR 12 2009 ANZ050>052-122145- /O.CAN.KCAR.GL.W.0013.000000T0000Z-090312T1500Z/ /O.NEW.KCAR.SC.Y.0025.090312T1400Z-090313T1000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 932 AM EDT THU MAR 12 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 10, 4:05 AM EDT, 11 hours 10 minutes earlier.
Area forecast discussion, Mar 10, 4:05 AM EDT, 11 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 405 AM EDT TUE MAR 10 2009 .SYNOPSIS... HIGH PRESSURE WILL BUILD EAST TONIGHT...THEN CROSS THE REGION TUESDAY. THE HIGH WILL MOVE EAST OF THE REGION TUESDAY NIGHT. LOW PRESSURE TRACKING THROUGH SOUTHERN CANADA WILL PULL A WARM FRONT THROUGH THE STATE WEDNESDAY MORNING FOLLOWED BY A COLD FRONT WEDNESDAY EVENING.&& .NEAR TERM /THROUGH TONIGHT/... MAIN CHALLENGES THIS TERM ARE TEMPERATURES ESPECIALLY TONIGHT AND TIMING OF WX LATER TONIGHT. SOME ADJUSTMENTS WERE MADE TO THE TEMPERATURE GRIDS THIS MORNING TO RAISE THE NUMBERS AS READINGS NOT AS COLD AS PREVIOUSLY EXPECTED. STILL EXPECTING SOME BELOW ZERO READINGS BY SUNRISE ACROSS THE FAR NW AND WRN AREAS. GMOS AND NAM12 MATCHING PRETTY CLOSE AND THIS IS HOW THE TEMPERATURES WERE RAN THROUGH TONIGHT. TEMPERATURES WILL WARM NICELY TODAY DUE TO PLENTY OF SUNSHINE AND LIGHT SOUTH WINDS W/READINGS IN THE MID 30S ACROSS THE NORTH AND UPPER 30S AND LOWER 40S FOR CENTRAL AND DOWNEAST AREAS. MID AND HIGH CLOUDS WILL BE ON THE INCREASE TONIGHT AHEAD APCHG FRONTAL SYSTEM. SKY GRIDS ARE A BLEND OF THE GEMREG/NAM12 AND GFS WHICH SHOWS SKY BECMG CLOUDY ACROSS THE WESTERN AND DOWNEAST AREAS W/PARTLY TO MOSTLY CLOUDY SKIES ACROSS THE NORTH. BROUGHT CHC POPS AS FAR EAST AS THE GNR AND BGR AREA (30-40%) W/20% ACROSS THE EASTERN 3RD OF THE CWA BY DAYBREAK WEDNESDAY. WX GRIDS REFLECT STRATIFORM PRECIP IN THE FORM OF SNOW BEING SUPPORTED BY THE SREF/GFS AND NAM. TEMPERATURES WILL FALL BACK SOME THIS EVENING INTO THE MID AND UPPER 20S AND THEN SLOWLY BEGIN TO WARM AS WAA SETS IN WELL AFT 06Z. ONE CAVEAT TO THIS WILL BE IF THICKER CLOUDS HOLD OFF LONGER THEN TEMPERATURES WILL HAVE TIME TO DROP OFF MORE. DAYCREW WILL NEED TO ASSESS THIS FURTHER. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... HIGH PRESSURE IS MOVING WELL TO THE EAST OF THE REGION AT THE BEGINNING OF THIS PERIOD WITH WARM ADVECTION DEVELOPING AHEAD OF LOW PRESSURE APPROACHING FROM THE GREAT LAKES. HAVE USED A BLEND OF THE GFS AND NAM TO INITIALIZE THE PRECIPITATION GRIDS. THIS BRINGS TIMING OF ONSET OF PRECIPITATION ACROSS REGION A LITTLE FASTER THAN PREVIOUS FORECAST...HOWEVER THE GEM SUPPORTS THIS. EXPECT MUCH COLDER AIR TO RETURN ON STRONG NORTHWEST FLOW BEHIND LOW PRESSURE WEDNESDAY NIGHT INTO THURSDAY. FOR TEMPERATURE WILL USE A BLEND OF GFS/NAM IN WARM ADVECTION AND STRONG MIXING. EXPECT MIXED PRECIPITATION WITH STRONG WARM ADVECTION ALOFT WEDNESDAY MORNING. DAYCREW WILL NEED TO ASSESS THINGS FOR A POSSIBLE WINTER WX ADVISORY FOR WEDNESDAY ESPECIALLY NORTHERN AND CENTRAL AREAS DUE TO LIGHT ICING POTENTIAL. WILL USE THICKNESS TOOL USING 50/50 BLEND NAM/GFS FOR PRECIPITATION TYPE. FOR QPF USED MODEL BLEND BUT WILL LOWER AMOUNTS 25 PERCENT AS NUMBERS LOOK A LITTLE HIGH. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... STRONG COLD ADVECTION WILL CONTINUE THURSDAY NIGHT INTO FRIDAY. CORE OF VERY COLD AIR MASS EXPECTED TO STAY NORTH OF THE FORECAST AREA...HOWEVER STILL VERY COLD ALOFT FRIDAY MORNING. GRADIENT SHOULD SLACKEN OFF ENOUGH SATURDAY MORNING TO DECOUPLE SO WILL LOWER MIN TEMPERATURE IN ST JOHN VALLEY. FOR REMAINDER OF GRIDS WILL INITIALIZE WITH GMOS. WILL LOWER POPS SATURDAY NIGHT THRU SUNDAY NIGHT WITH STRONG HIGH PRESSURE PASSING TO SOUTH. WILL ALSO ADJUST SKY AND POP GRIDS. && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... NEAR TERM: VFR RIGHT THROUGH TONIGHT. SHORT TERM: IFR CONDITIONS ARE EXPECTED WEDNESDAY AND WEDNESDAY EVENING. VFR CONDITIONS EXPECTED THURSDAY AND FRIDAY. MVFR/IFR CONDITIONS POSSIBLE SATURDAY AS WEAK LOW PRESSURE MOVES ACROSS THE REGION. && .MARINE... NEAR TERM: NO HEADLINES EXPECTED THROUGH TONIGHT. SWAN GUIDANCE MATCHED UP WELL W/WHAT WAS OCCURRING PER 06Z OBS SHOWING 3-4 FOOT SEAS. SEAS WILL SUBSIDE THIS AFTERNOON INTO THE EVENING. WINDS ARE A BLEND OF THE NAM12/GFS SHOWING SPEEDS PICKING UP TO 15 TO 20 KTS LATER TONIGHT W/SSE WINDS. SHORT TERM: WILL TONE DOWN WIND SPEED LATER IN DAY WEDNESDAY WITH STRONG WARM ADVECTION RAISING AIR TEMPERATURES INTO 40S...SEVERAL DEGREES ABOVE SEA SURFACE TEMPERATURE SO EXPECT LOWER LEVEL TO STABILIZE SO WILL BE DIFFICULT FOR STRONGER WINDS TO GET TO SURFACE. WILL USE GMOS WINDS FRIDAY NIGHT TO END OF FORECAST. FOR WAVES: HAVE INITIALIZED GRIDS WITH WNA/4. EXPECT LONG PERIOD WAVES TO PERSIST INTO FRIDAY WITH STRONG SOUTHERLY FETCH. WILL ADJUST INTRA-COASTAL ZONES. REMAINDER WAVE MODEL LOOKS GOOD. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...HEWITT SHORT TERM...MIGNONE LONG TERM...MIGNONE AVIATION...HEWITT MARINE...HEWITT/MIGNONE
Hazardous weather outlook, Mar 10, 4:21 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 421 AM EDT TUE MAR 10 2009 MEZ001>006-010-011-031-032-110830- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 421 AM EDT TUE MAR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW...SLEET AND FREEZING RAIN CAN BE EXPECTED ON WEDNESDAY WITH THE POTENTIAL FOR ICE ACCUMULATIONS OF LESS THAN ONE TENTH OF INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015>017-029-030-110830- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- 421 AM EDT TUE MAR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-110830- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 421 AM EDT TUE MAR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:49 PM EDT | High Wind Watch | CAR | Hancock, Washington | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.